# SDR MALA954630

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 3017 - DURING APPROACH TO DTW, THE RT MLG IN TRANSIT LIGHT DID NOT ILLUMINATE WHEN THE GEAR WAS SELECTED DOWN.  MAINTENANCE PERSONNEL CLEANED THE RT MAIN GEAR INDICATION MICROSWITCHES.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
